# SDR WX0A2024032531997

- Difficulty date: March 14, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,752 hours, 29,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) R1 DOOR CUTOUT, LOWER SILL BEAM, FWD GIRT BAR FITTING AREA CORROSION FOUND AROUND ALL FOUR HOLES AND AFT GIRT BAR FITTING AREA CORROSION FOUND AROUND FWD OUTBD HOLE AND FWD AND AFT INBD. HOLES. / R1 DOOR CUTOUT LOWER SILL BEAM FWD GIRT BAR FITTINGS AREA AROUND ALL FOUR HOLES AND AFT GIRT BAR FITTINGS AREA AROUND FWD OUTBOARD HOLE, FWD / AFT INBOARD HOLES, PERMANENTLY REPAIRED AS PER SRM 53-11-14-283-005 REV 148. ALLOWABLE TASK (REPAIR) CLASSIFIED REPAIR CATEGORY B WITH FITURE INSPECTIONS REQUIRED AS PER SRI 53-11-14-205-001 REV 148. FROM AIRCRAFT FIRST FLIGHT THRESHOLD: 60 000FC / FH NOT RELEVANT, INTERVAL: TBD AND INSPECTION METHOD: TBD. SEE AWS FOR DETAILS AND NDT REPORT MWO: 57523-9. SEE EO E5311-0020 REV 00 FOR GIRT BAR FITTINGS ASSY INSTALLATION."
